Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What causes itching in the groin area?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
Sir, i got itching sensation of both side leg near penis & back motion going out both side , taking medicine & applying ointment , but temporay relief again same continue after wwek please advice thanks
Posted Sun, 9 Mar 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 36 minutes later
Brief Answer: Looks like fungal infection, need pictures Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same . From the description ,it looks like you have developed a fungal infection of the groin region. Since you are diabetic too, so you are more prone to develop such infections. But for confirmation of the diagnosis , I would like to have a look at the exact skin lesions . Please click some close up pictures of the skin condition and upload them here on this page . You can also mail them at YYYY@YYYY with heading as ref to Dr Geetika Paul . Also please provide details about the local ointment that you are applying and other medicines that you are taking for this skin condition. Please tell if your blood glucose levels are within normal limit now with treatment . I am sure I will be able to help you more once you provide me the pictures and the above details . Waiting for your response Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What causes itching in the groin area? 7 minutes later
ok , i will provide you medicine & ointment details tommorrow thanks
Answered by Dr. Geetika Paul 40 minutes later
Brief Answer: Pictures and treatment details required Detailed Answer: Hi again Yes you provide me the medicine details and the pictures whenever possible. Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What causes itching in the groin area? 20 hours later
Dear Madam, Good Morning , Ointment -Clotrinor-BG Mfr: Alicon Pharma Medicine : Once in Week 4 week - Fungno- Mfr Dallas Formulation & Loose Medicine given by my family doctors-BAMS not MBBS
Answered by Dr. Geetika Paul 7 hours later
Brief Answer: Fungal infection groin, stop steroid application Detailed Answer: Hi You seem to save developed a fungal infection of the groin region. Now you are using a topical steroid cream over it. This leads to a temporary suppression of the infection but it does not heal it. The infection keeps on increasing under its cover. I am sure your problem will be solved if you take proper treatment for the same. You should start application of a topical antifungal cream like terbinafine cream or terbest cream over the affected areas twice a day. Do not apply any other cream or oil over the affected areas. Take oral tablet terbinafine 250 mg once a day for two weeks along. Wear cotton undergarments so as to decrease sweating. Take some oral antihistamine like levocetrizine once a day for itching. Continue application of the medicine for two complete weeks even if the infection tends to subside. I am sure this will help you. Please ask if you need any further clarifications Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor